# SDR FDEA201711123237

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 73,770 hours, 20,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM AT STA 580 IS CRACKED CUTOUT & REMOVED DAMAGE AREA FROM FLOOR SUPPORT BEAM STA 580 LBL 45 UPPER FLANGE AFT IAW SRM 51-10-02 & EA F5310-T0336463 P1. FABRICATED NEW REPAIR ANGLE AND REPAIR RADIUS STRAP IAW EA NR F5310-T0336463 P1 & INSTALLED REPAIR ANGLE & RADIUS STRAP IAW EA NR F5310-T0336463 P1.
